# SDR EISA99076

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 675/527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND STRINGER TIE CRACKED AT BS 675, 527L.  REMOVED DAMAGED PART, FABRICATED AND INSTALLED NEW STRINGER TIE PER SRM 53-10-3.  (M)
